# SDR TWRA96195

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML1755
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EVAC FLOOR LIGHT AT SEAT 18H, 40H, AND 50H INOPERATIVE.  REPLACED BULB.  OPS CHK OK PER MM 33-51-00.  (X)
